IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Life Intelligence and Office Information Systems (LOIS) [schedule] [select]
Chair Masanobu Abe (NTT)
Vice Chair Toshihiko Wakahara (Fukuoka Inst. of Tech.)
Secretary Hiroshi Konishi (NTT), Noriyasu Yamamoto (Fukuoka Inst. of Tech.)
Assistant Tetsuya Kinebuchi (NTT)

Special Interest Group on Groupware and Network Services (IPSJ-GN) [schedule] [select]
Chair Minoru Kobayashi
Secretary Satoshi Ichimura, Satoshi Kaneko, Hiroaki Ogata, Noriaki Saito

Conference Date Thu, May 20, 2010 10:30 - 17:40
Fri, May 21, 2010 09:10 - 15:30
Topics LifeLogs, GroupWare&Network, etc. 
Conference Place Nishi-Waseda Campus, Waseda University 
Transportation Guide Fukutoshi Line(Subway)-Directly connected to Nishi-Waseda Sta. Exit.
http://www.sci.waseda.ac.jp/english/campusmap/index.html
Contact
Person
Prof. Naohisa Komatsu
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 20 AM 
10:30 - 12:00
(1)
LOIS
10:30-11:00 Lifelogs as Metadata for Real World Search LOIS2010-1 Kazuhiro Seki, Kuniaki Uehara (Kobe Univ)
(2)
LOIS
11:00-11:30 Query Reformulation Type Classification using Query Log LOIS2010-2 Jennifer Pidgeon, Yuichiro Sekiguchi, Tomohiro Tanaka, Tadasu Uchiyama (NTT), Shigeru Fujimura, Takayoshi Mochizuki, Tomoya Suzuki (NTT Resonant)
(3)
LOIS
11:30-12:00 Development of a generalized search module for learning object metadata LOIS2010-3 Yosuke Morimoto, Yasuhiko Tsuji, Tsuneo Yamada (OUJ)
  12:00-13:00 Break ( 60 min. )
Thu, May 20 PM 
13:00 - 14:30
(4) 13:00-13:30 Proposal of a method for estimating stress involvement in work productivity using features extracted from PC-operation logs for office workers
(5) 13:30-14:00 Lifestyle analysis for energy saving strategy using home network technology
(6)
LOIS
14:00-14:30 A Study on Browsing and Accessing Information Using Life-Log LOIS2010-4 Manabu Motegi, Shin-ichiro Eitoku, Rika Mochizuki, Takashi Yagi, Shin-yo Muto, Masanobu Abe (NTT)
  14:30-14:45 Break ( 15 min. )
Thu, May 20 PM 
14:45 - 17:40
(7) 14:45-14:50  
(8) 14:50-15:40  
  15:40-15:50 Break ( 10 min. )
(9) 15:50-16:40  
  16:40-16:50 Break ( 10 min. )
(10) 16:50-17:40  
Fri, May 21 AM 
09:10 - 10:40
(11)
LOIS
09:10-09:40 Improvement and Evaluation of the Multiplexed Color QR Code LOIS2010-5 Yusuke Endo, Masanori Hirotomo, Masakatu Morii (Kobe Univ.)
(12)
LOIS
09:40-10:10 Text Input Support System for Personal Information with OCR Engine LOIS2010-6 Tatsuo Sumino, Shoya Sakai, Masakatu Morii (Kobe Univ.)
(13) 10:10-10:40 Entry-sheet feedback service integrating paper and electronic media
  10:40-10:50 Break ( 10 min. )
Fri, May 21 AM 
10:50 - 12:20
(14) 10:50-11:20 "twitter" to build up new commercial cluster on a local shopping district
(15) 11:20-11:50 A digital photo frame enabling online communication through sharing photos and twitter comments
(16)
LOIS
11:50-12:20 Web Multimedia Throughput: Methodology and Analysis LOIS2010-7 Marat Zhanikeev (Waseda Univ.)
  12:20-13:30 Break ( 70 min. )
Fri, May 21 PM 
13:30 - 15:30
(17) 13:30-14:00 Exam creation support tool for omnibus lectures
(18) 14:00-14:30 A developer knowledge sharing environment considering developer's context and its application to agile development
(19)
LOIS
14:30-15:00 Linguistic analysis of Pavlov's experiments on conditioned reflexes
-- An essay on the language processing mechnism of human brain --
LOIS2010-8
Kimiaki Tokumaru (System Engineer)
(20)
LOIS
15:00-15:30 A User Agent for Finding Unknown Associations LOIS2010-9 Takuya Hagimura, Kazuhiro Seki, Kuniaki Uehara (Kobe Univ)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation.

Contact Address and Latest Schedule Information
LOIS Technical Committee on Life Intelligence and Office Information Systems (LOIS)   [Latest Schedule]
Contact Address Noriyasu Yamamoto
Fukuoka Institute of Technology
3-30-1 Wajiro-higashi, Higashi-ku, Fukuoka-shi 811-0295
FAX +81-92-606-0758
E-: fit 
IPSJ-GN Special Interest Group on Groupware and Network Services (IPSJ-GN)   [Latest Schedule]
Contact Address  


Last modified: 2010-05-19 20:58:43


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LOIS Schedule Page]   /   [Return to IPSJ-GN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan